Neuropsychologist/Pharmacologist M.S., Psy.D. etc, etc, Anyway I own my own practice my hubby is a Dr. @ a methadone clinic, we have a beautiful 3 year old daughter and one of our favorite things to do (aside from the shooting range) would probably be camping (real camp
[More]ing-meaning no paved roads, shower facilities, electrically operated stoves, or RV's) and being as lazy as possible on the weekends with a good movie and a bunch of junk food!
Interests: Neuropsychology/ Pharmacology I just like interacting with people here on a more friendly level outside of the office and have made a few very good friends here.
Just a quick note to say hi! And a question; You have very strange information about Methadone use. Obviously no one anywhere would be started off on a high dose and then tapered down, because of the possibility of overdose on a high dose. Most clinics do not allow over 100 mg to any patient. How did you come to this opinion? Are you outside the USA? Also, exercise is not something you would recommend to someone in withdrawal, as it raises the metabolism. You are not in withdrawal because of the toxins in your body, but the lack of opiates in your body, so "sweating out toxins" is not a plus, really. Just curious? Where did you learn all these things that are so different then what other people know?
Hi...i've been checkn into kratom, sounds like something that might work for me. I would be taking it for pain. Was on hydro for 10 years. I jumped about 27 days ago. Could you suggest a good site that would give accurate info on kratom. Dose ... best way to take it... crushed or powder...can it be taken once a day. Any info is greatly appreciated. Thanks for your time.....Rob
Your post on kratom. Your wrong kratom is highly addictive and the withdrawals are just as bad as opiates. People need to quit telling people its a miracle herb. There is not enough poof that this stuff is really safe for long term use. What effect will it have on a person 10, 20 ,30 years down the road.
Just a quick note to say hi! I have been on the forums looking for answers and read one of your post replies to someone and you seem knowledegable so here goes. I have been off oxycodone since april14 and now i am experiencing breathing problems. Docs have run tests and cant find anything. Can paws cause this. Feeling like you cant breathe properly is scary and even more so when you dont know why.thanks........
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.